Poguntke, Detlev
Simple quotients of group C * -algebras for two step nilpotent groups and connected Lie groups
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 16 (1983) no. 1 , p. 151-172
Zbl 0523.22007 | MR 85j:22011
doi : 10.24033/asens.1444
URL stable : http://www.numdam.org/item?id=ASENS_1983_4_16_1_151_0

Bibliographie

[1] L. G. Brown, P. Green et M. A. Rieffel, Stable Isomorphism and Strong Morita Equivalence of C*-Algebras (Pacific J. Math., Vol. 71, 1977, pp. 349-363). MR 57 #3866 | Zbl 0362.46043

[2] J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1969. MR 39 #7442 | Zbl 0174.18601

[3] J. Dixmier, Ideal Center of a C*-Algebra (Duke Math. J., Vol. 35, 1968, pp. 375-382). MR 37 #5703 | Zbl 0179.18004

[4] J. Dixmier, Sur la représentation régulière d'un groupe localement compact connexe (Ann. Scient. Éc. Norm. Sup., Vol. 2, 1969, pp. 423-436). Numdam | MR 41 #5553 | Zbl 0186.46304

[5] G. A. Elliott, On the K-theory of the C*-algebra Generated by a Projective Representation of a Torsion-Free Discrete Abelian Group, preprint, Copenhagen, 1981.

[6] E. C. Gootman et J. Rosenberg, The Structure of Crossed Product C*-Algebras : A Proof of the Generalized Effros-Hahn Conjecture (Invent. math., Vol. 52, 1979, pp. 283-298). MR 80h:46091 | Zbl 0396.22009

[7] P. Green, The Local Structure of Twisted Covariance Algebras (Acta Math., Vol. 140, 1978, pp. 191-250). MR 58 #12376 | Zbl 0407.46053

[8] P. Green, The Structure of Imprimitivity Algebras (J. Funct. Anal., Vol. 36, 1980, pp. 88-104). MR 83d:46080 | Zbl 0422.46048

[9] G. Hochschild, The Structure of Lie Groups, Holden-Day, San Francisco, 1965. MR 34 #7696 | Zbl 0131.02702

[10] R. Howe, The Fourier Transform for Nilpotent Locally Compact Groups, (Pacific J. Math., Vol. 73, 1977, pp. 307-327). MR 58 #11215 | Zbl 0396.43013

[11] E. Kaniuth, On Primary Ideals in Group Algebras, to appear in Monatsh. Math. Zbl 0481.43003

[12] A. Kleppner, Multipliers on Abelian Groups (Math. Ann., Vol. 158, 1965, pp. 11-34). MR 30 #4856 | Zbl 0135.06604

[13] M. Leinert, Beitrag zur Theorie der verallgemeinerten L1-Algebren (Arch. Math., Vol. 21, 1970, pp. 594-600). MR 45 #5776 | Zbl 0221.43009

[14] G. W. Mackey, Unitary Representations of Group Extensions (Acta Math., Vol. 99, 1958, pp. 265-311). MR 20 #4789 | Zbl 0082.11301

[15] C. C. Moore et J. Rosenberg, Groups with T1 Primitive Ideal Spaces (J. Funct. anal., Vol. 22, 1976, pp. 204-224). MR 54 #7693 | Zbl 0328.22014

[16] L. Pukanszky, Unitary Representations of Solvable Lie Groups (Ann. Scient. Éc. Norm. Sup., Vol. 4, 1971, pp. 457-608). Numdam | MR 55 #12866 | Zbl 0238.22010

[17] L. Pukanszky, Action of Algebraic Groups of Automorphisms on the Dual of a Class of Type I Groups (Ann. Scient. Éc. Norm. Sup., Vol. 5, 1972, pp. 379-396). Numdam | MR 48 #466 | Zbl 0263.22011

[18] L. Pukanszky, Characters of Connected Lie Groups (Acta Math., Vol. 133, 1974, pp. 81-137). MR 53 #13480 | Zbl 0323.22011

[19] L. Pukanszky, Unitary Representations of Lie Groups with Cocompact Radical and Applications (Trans. Amer. Math. Soc., Vol. 236, 1978, pp. 1-49). MR 58 #6070 | Zbl 0389.22009

[20] M. A. Rieffel, C*-Algebras Associated with Irrational Rotations (Pacific J. Math., Vol. 93, 1981, pp. 415-429). MR 83b:46087 | Zbl 0499.46039

[21] I. Schur, Untersuchungen über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen (J. Reine Angew. Math., Vol. 132, 1906, pp. 85-137). JFM 38.0174.02